\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Weak error estimates of the exponential Euler scheme for semi-linear SPDEs without Malliavin calculus

Abstract Related Papers Cited by
  • This paper deals with the weak error estimates of the exponential Euler method for semi-linear stochastic partial differential equations (SPDEs). A weak error representation formula is first derived for the exponential integrator scheme in the context of truncated SPDEs. The obtained formula that enjoys the absence of the irregular term involved with the unbounded operator is then applied to a parabolic SPDE. Under certain mild assumptions on the nonlinearity, we treat a full discretization based on the spectral Galerkin spatial approximation and provide an easy weak error analysis, which does not rely on Malliavin calculus.
    Mathematics Subject Classification: Primary: 60H35, 60H15; Secondary: 65C30.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Andersson, R. Kruse and S. Larsson, Duality in refined Sobolev-Malliavin spaces and weak approximations of SPDE, preprint arXiv:1312.5893v3.

    [2]

    A. Andersson and S. Larsson, Weak convergence for a spatial approximation of the nonlinear stochastic heat equation, preprint arXiv:1212.5564v3.

    [3]

    R. Anton, D. Cohen, S. Larsson and X. Wang, Full discretisation of semi-linear stochastic wave equations driven by multiplicative noise, preprint arXiv:1503.00073.

    [4]

    X. Bardina, M. Jolis and L. Quer-Sardanyons, Weak convergence for the stochastic heat equation driven by gaussian white noise, Electron. J. Probab, 15 (2010), 1267-1295.doi: 10.1214/EJP.v15-792.

    [5]

    C. E. Bréhier, Approximation of the invariant measure with an Euler scheme for stochastic PDEs driven by space-time white noise, Potential Anal., 40 (2014), 1-40.doi: 10.1007/s11118-013-9338-9.

    [6]

    D. Cohen, S. Larsson and M. Sigg, A trigonometric method for the linear stochastic wave equation, SIAM J. Numer. Anal., 51 (2013), 204-222.doi: 10.1137/12087030X.

    [7]

    D. Cohen and M. Sigg, Convergence analysis of trigonometric methods for stiff second-order stochastic differential equations, Numer. Math., 121 (2012), 1-29.doi: 10.1007/s00211-011-0426-8.

    [8]

    D. Conus, A. Jentzen and R. Kurniawan, Weak convergence rates of spectral Galerkin approximations for SPDEs with nonlinear diffusion coefficients, preprint arXiv:1408.1108.

    [9]

    G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, Cambridge, 1996.doi: 10.1017/CBO9780511662829.

    [10]

    G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge, 1992.doi: 10.1017/CBO9780511666223.

    [11]

    A. de Bouard and A. Debussche, Weak and strong order of convergence of a semi discrete scheme for the stochastic nonlinear Schrödinger equation, Appl. Math. Opt., 54 (2006), 369-399.doi: 10.1007/s00245-006-0875-0.

    [12]

    A. Debussche, Weak approximation of stochastic partial differential equations: the nonlinear case, Math. Comp., 80 (2011), 89-117.doi: 10.1090/S0025-5718-2010-02395-6.

    [13]

    A. Debussche and J. Printems, Weak order for the discretization of the stochastic heat equation, Math. Comp., 78 (2009), 845-863.doi: 10.1090/S0025-5718-08-02184-4.

    [14]

    M. Geissert, M. Kovács and S. Larsson, Rate of weak convergence of the finite element method for the stochastic heat equation with additive noise, BIT, 49 (2009), 343-356.doi: 10.1007/s10543-009-0227-y.

    [15]

    M. Hochbruck and A. Ostermann, Exponential integrators, Acta Numerica, 19 (2010), 209-286.doi: 10.1017/S0962492910000048.

    [16]

    A. Jentzen, P. Kloeden and G. Winkel, Efficient simulation of nonlinear parabolic SPDEs with additive noise, Ann. Appl. Probab., 21 (2011), 908-950.doi: 10.1214/10-AAP711.

    [17]

    A. Jentzen and P. E. Kloeden, Overcoming the order barrier in the numerical approximation of stochastic partial differential equations with additive space-time noise, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci., 465 (2009), 649-667.doi: 10.1098/rspa.2008.0325.

    [18]

    A. Jentzen and R. Kurniawan, Weak convergence rates for Euler-type approximations of semilinear stochastic evolution equations with nonlinear diffusion coefficients, preprint, arXiv:1501.03539.

    [19]

    P. E. Kloeden, G. J. Lord, A. Neuenkirch and T. Shardlow, The exponential integrator scheme for stochastic partial differential equations: Pathwise error bounds, J. Comput. Appl. Math., 235 (2011), 1245-1260.doi: 10.1016/j.cam.2010.08.011.

    [20]

    M. Kovács, S. Larsson and F. Lindgren, Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise, BIT, 52 (2012), 85-108.doi: 10.1007/s10543-011-0344-2.

    [21]

    M. Kovács, S. Larsson and F. Lindgren, Weak convergence of finite element approximations of linear stochastic evolution equations with additive noise II. Fully discrete schemes, BIT, 53 (2013), 497-525.doi: 10.1007/s10543-012-0405-1.

    [22]

    R. Kruse, Strong and Weak Approximation of Semilinear Stochastic Evolution Equations, Springer, Cham, 2014.doi: 10.1007/978-3-319-02231-4.

    [23]

    F. Lindner and R. L. Schilling, Weak order for the discretization of the stochastic heat equation driven by impulsive noise, Potential Anal., 38 (2013), 345-379.doi: 10.1007/s11118-012-9276-y.

    [24]

    G. J. Lord and A. Tambue, Stochastic exponential integrators for the finite element discretization of SPDEs for multiplicative and additive noise, IMA J. Numer. Anal., 33 (2013), 515-543.doi: 10.1093/imanum/drr059.

    [25]

    T. Shardlow, Weak convergence of a numerical method for a stochastic heat equation, BIT, 43 (2003), 179-193.doi: 10.1023/A:1023661308243.

    [26]

    V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Springer-Verlag, 2006.

    [27]

    X. Wang, An exponential integrator scheme for time discretization of nonlinear stochastic wave equation, J. Sci. Comput., 64 (2015), 234-263.doi: 10.1007/s10915-014-9931-0.

    [28]

    X. Wang and S. Gan, A Runge-Kutta type scheme for nonlinear stochastic partial differential equations with multiplicative trace class noise, Numer. Algorithms, 62 (2013), 193-223.doi: 10.1007/s11075-012-9568-8.

    [29]

    X. Wang and S. Gan, Weak convergence analysis of the linear implicit Euler method for semilinear stochastic partial differential equations with additive noise, J. Math. Anal. Appl., 398 (2013), 151-169.doi: 10.1016/j.jmaa.2012.08.038.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(236) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return